MAUDE Adverse Event Report: COOK INC ROYAL FLUSH PLUS FLUSH CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC ROYAL FLUSH PLUS FLUSH CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
It was reported that during inspection, the primary packaging was observed to be punctured.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, documentation, instructions for use (ifu), specifications, trends, quality control, and photo review, was conducted during the investigation.The complaint device was not returned; therefore, no physical examination could be performed.Photos were obtained and reviewed.The photos show what appears to be a "v" shape puncture that is less than 1 cm in length in the clear packaging.A document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events related to this failure mode.There were no other reported complaints for this lot number.Based on the information provided, no product returned, and the results of our investigation; the root cause has been determined to be related to shipping and handling.Per the quality engineering risk assessment, no further action is required.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
ROYAL FLUSH PLUS FLUSH CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6765950
Report Number1820334-2017-02246
Device Sequence Number1948015
Product Code DQO
UDI-Device Identifier00827002048942
UDI-Public(01)00827002048942(17)190922(10)7268304
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN/A
Device Catalogue NumberHN5.0-38-100-P-10S-PIG
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1